Ask an expert
Question

11 Jul 2005

bipolar and shaking
Please can you give me some advise ,lately i have started shaking in my right arm and can not stop it ,it starts for no reason and carries on for at least 5 miniutes at a time. i have to hold it sometimes to try and stop the shaking. i was wondering if this has anything to do with my bipolar disorder. i think it happens when i start to sorry about life and when i am really down . What can i do about the shaking it is now starting to effect me at work and at home . Yesterday i had to wait about 5 mins before i could even button up my shirt . is thier a link between the two . Docshirk pelase help me
Answer 492 views
Expert
CyberShrink
cybershrink

01 Jan 0001

It probably wouldn't be related to your bipolar disorder itself, but could be related to one or more of the drugs usually used to treat bipolar disorder. And some meds can produce this sort of effect not immediately, but indeed after you have been on them for some time. So it would be wise to go back to see the doctor who is treating your bipolar disorder for a review of your condition and your medications ; perhaps the cuplrit can be identified, and either something aded to reduce that effect, or swopped for a different medication.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.